A version of the discrete fourier transform with nodes on parallelepipedal lattices

Описание

Тип публикации: статья из журнала

Год издания: 2001

Аннотация: A version of the discrete Fourier transform in the multidimensional case is proposed. The method is based on lattice cubature formulas that are exact on trigonometric polynomials. Copyright © 2001 by "Nauka/Interperiodica".

Ссылки на полный текст

Издание

Журнал: Computational Mathematics and Mathematical Physics

Выпуск журнала: Vol. 41, Is. 3

Номера страниц: 329-333

ISSN журнала: 09655425

Авторы

Вхождение в базы данных